Hi, when I went to my mdvip with sore jaw, gums, temp, he looked up my nose and told me it was sinus related. He put me on Ceftin and prednisone. The symptoms went away but came back. When I called him again he told me to see my ENT but could not get an appt right away so he put me on another round of same meds. My ent put me on nystatin and a saline rinse. He diagnosed me with lingual tonsillitis . I still have 5 days of Ceftin and I am also swallowing the Nystatin. I don t feel so good with all these meds. During the night my right foot went went numb. Does this have anything to do with the meds? Should I quit the Ceftin since I am taking Nystatin? I have had 4 sinus surgeries. The last one was the good one. I am 66 and up to my first sinus surgery I was jogging 3-4 miles every other day for over 30 years. Once I had the surgery (polyps), things went downhill. I now have asthma and all these other issues have sprung up.